# SDR DALA2021101906445

- Difficulty date: October 19, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N332DN
- Make and model: Airbus A321-211
- Aircraft serial: 7973
- Aircraft time: 11,241 hours, 5,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TOLERANCE ANALYSIS LIMIT TRACKING FOR PERMANENT REPAIR ACCOMPLISHED PER ER/A 586400-14 REV C. APPROVAL IS LIMITED TO SIX (6) MONTHS. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE OF THE REPAIR LONGER THAN THE SIX (6) MONTHS FROM SECTION II: PERMANENT REPAIR ACCOMPLISHMENT. DAMAGE TOLERANCE ANALYSIS IS REQUIRED IN ACCORDANCE WITH FAA ADVISORY CIRCULAR 120-93 ASSOCIATED ER/A 00-586400 ADDED FOR AC 3032 APPROVAL RECEIVED FOR REPAIR PER RDAF 80769977/055/ 021#B. LOGPAGE CAN BE CLOSED. LOG-PAGE UPDATED @ 19OCT21 0801 UTC 05 DFRD BY HUBBARD 00893832 ATL 19OCT21 RII: N ENTR 00893832 W CATEGORY A APPROVAL RECEIVED FOR REPAIR PER RDAF 80769977/055/ 021#B. REFERENCE ERA 586400-14 REV D. LOGPAGE CAN BE CLOSED. LOG-PAGE UPDATED @ 19OCT21 0803 UTC 06 DFRD BY SKINNER 00894972 ATL 19OCT21 RII: N ENTR 00894972 S TERMINATED LOG PAGE PER ENGINEERING COMMENTS ON LINE 5. LOG-PAGE UPDATED @ 19OCT21 1252 UTC 07 CORR BY SKINNER 00894972 ATL 19OCT21 ATA 5331 RII: N ENTR 00894972 S CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 19OCT21 AND LOG COMMENTS LOG-PAGE UPDATED @ 19OCT21 1323 UTC ***** MONITOR/QC SUPPORTING DATA MASK BELOW ***** MONITOR TITLE: MONITOR,DTE;ER/A 586400-14;DTA;03032 STATUS: TERMINATED DEFRL AUTHORITY AMM: TRM/SRM: AA: ER TOPP:REF 00-586400 PAGE DEF CHECK TASK CITEXT: A. (LP# 1801766)
